# SDR GLBA20030702

- Difficulty date: August 23, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 17,981 hours, 21,895 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 03-17 DOUBLER ON FUSELAGE AT NR 2 COMM ANT FS 393.25-408.25, CW EO 03-17 DOUBLER ON FUSELAGE AT NR 2 COMM ANT FS393.25-408.25.
